MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding a primary plum set where it was reported that total parenteral nutrition (tpn) leaking at the filter resulting in bag having to be taken down and thrown out.
 
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A lot history review was conducted, and no nonconformities were found that would have led to the reported complaint.Updated information in d9.Corrected information in b5.
 
Event or Problem Description
Primary plum set reported that total parenteral nutrition (tpn) leaking at the filter resulting in bag having to be taken down and thrown out had 4 reported occurrences.This report captures four separate occurrences involving the same device model.No additional identifying information was available for any of the devices.

Brand Name
PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23415670
Report Number9615050-2025-00501
Device Sequence Number13357334
Product Code FPA
UDI-Device Identifier10887787005407
UDI-Public(01)10887787005407(17)280401(10)14299920
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot Number14299920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION.
Patient SexUnknown